# SDR HNAA2023032400105

- Difficulty date: February 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,935 hours, 36,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EXTERNAL FUSELAGE SKIN CRACKED AROUND 1 RIVET FR79 BETWEEN STR5L AND STR6L.  REPAIRED IAW EO1-53-23-0060.
